I also am a teacher and have been diagnosed with Crohns last year. Ive been on many types of meds and currently am doing the prednisone and humira shot weekly. I ended up with CDIF bc I kept getting sick and was put onantibiotics. I try to wash my hands all the time but we are so exposed to germs and with our supressed immune system it is very hard to stay healthy. I am starting to get into remission....hopefully. I will know once Im off the prednisone and see if I am truly there. If not then I switch to the IV remicade I believe. I think I might be getting a bladder infection though. My understanding is that is somewhat normal...never knew that till I hopped on web md. Have you had trouble with them? I was suprised to see you on Vit C. I woulod think that would bother the Crohns...Hope you are getting better! HollyView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.